Evolutionary Stability Against Multiple Mutations
Anirban Ghatak (),
K. Mallikarjuna Rao () and
A. Shaiju ()
Dynamic Games and Applications, 2012, vol. 2, issue 4, 376-384
Abstract:
It is known (see, e.g., Weibull in Evolutionary Game Theory, MIT Press, 1995 ) that an evolutionarily stable strategy is not necessarily robust against multiple mutations. Precise definition and analysis of “evolutionarily stable strategy against multiple mutations” are not available in the literature. In this article, we formalize evolutionarily robustness against multiple mutations. Our main result shows that such a robust strategy is necessarily a pure strategy. Further, we study some equivalent formulations and properties of evolutionary stability against multiple mutations. In particular, we characterize completely the robustness against multiple mutations in 2×2 games. Copyright Springer Science+Business Media, LLC 2012
Keywords: Evolutionary game; ESS; Strict Nash equilibrium; Multiple mutations (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://hdl.handle.net/10.1007/s13235-012-0051-x (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:dyngam:v:2:y:2012:i:4:p:376-384
Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/13235
DOI: 10.1007/s13235-012-0051-x
Access Statistics for this article
Dynamic Games and Applications is currently edited by Georges Zaccour
More articles in Dynamic Games and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().